MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES INC. INCOURAGE SYSTEM; PULSATING VEST THERAPY

RESPIRATORY TECHNOLOGIES INC. INCOURAGE SYSTEM; PULSATING VEST THERAPY
Model Number ICS-1M-US-A
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of records showed no other similar reports.
 
Event or Problem Description
Patient reported breast pain, which was diagnosed as mastitis.Attending physician could not determine if vest therapy was the cause of the condition.The manufacturer believes they will be unable to gather additional information or complete an evaluation of the device.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
INCOURAGE SYSTEM
Common Device Name
PULSATING VEST THERAPY
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES INC.
2896 centre pointe drive
st paul MN 55113
MDR Report Key7673238
Report Number3004961434-2018-00001
Device Sequence Number1384033
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberICS-1M-US-A
Device Catalogue Number500055-000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR